# SDR ASOA051073

- Difficulty date: December 7, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE CREW ESCAPE HATCH OUTER HANDLE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH OUTER HANDLE.  (M)
